Characterization theorems for the approximation by a family of operators

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations

Author(s)

  • Detlef H. Mache
  • Ding X. Zhou

Detail(s)

Original languageEnglish
Pages (from-to)145-161
Journal / PublicationJournal of Approximation Theory
Volume84
Issue number2
Publication statusPublished - Feb 1996
Externally publishedYes

Abstract

The intention of this paper is to study a family of positive linear approximation operators relating to most of the well known Bernstein-type operators. These operators depend on a parameter. We give some characterization theorems to show that the operators corresponding to different parameters can be quite different. The direct and converse results make use of the Ditzian-Totik modulus of smoothness. © 1996 Academic Press, Inc.

Citation Format(s)

Characterization theorems for the approximation by a family of operators. / Mache, Detlef H.; Zhou, Ding X.
In: Journal of Approximation Theory, Vol. 84, No. 2, 02.1996, p. 145-161.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review